MathSciNet Relay Station
MathSciNet bibliographic data
MR349021 65L05
Nevanlinna, Olavi; Sipilä, Aarne H. A nonexistence theorem for explicit $A$-stable methods. Math. Comp. 28 (1974), 1053–1056.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement